# SDR UALA2010090703289

- Difficulty date: September 4, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,024 hours, 12,858 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Migrated
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 LT ENTRY DOOR BODY TORQUE TUBE LOWER SERPENTINE PLATE BEARING MIGRATED UP OUT OF PLATE.  RESEATED BEARING ASSY.
